Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 229, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 13, 2008, 8:55 PM CDT for Benton County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2008, 8:55 PM CDT (01:55 UTC)
- Expired
- May 13, 2008, 9:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Benton County, MO
The radar
The Pleasant Hill radar (KEAX), 91 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 13, 5:09 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 635 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 140156
SVRSGF
MOC015-140245-
/O.NEW.KSGF.SV.W.0229.080514T0155Z-080514T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
855 PM CDT TUE MAY 13 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 945 PM CDT.
* AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 9 MILES NORTHWEST OF RACKET...OR 8 MILES EAST
OF CLINTON...MOVING EAST AT 29 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LINCOLN BY 920 PM CDT.
COLE CAMP BY 940 PM CDT.
THE TOWNS OF PALO PINTO...BRANDON...IONIA...MORA AND CROCKERVILLE ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3854 9307 3827 9308 3825 9353 3843 9352
3851 9352 3852 9349 3851 9329 3853 9328
3855 9327
TIME...MOT...LOC 0155Z 248DEG 25KT 3838 9359
$$
BARJENBRUCH1 follow-up statement
000
WWUS53 KSGF 140225
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
925 PM CDT TUE MAY 13 2008
MOC015-140245-
/O.CON.KSGF.SV.W.0229.000000T0000Z-080514T0245Z/
BENTON MO-
925 PM CDT TUE MAY 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR NORTHERN BENTON COUNTY...
AT 919 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM IONIA TO 8 MILES
WEST OF RACKET...MOVING EAST AT 34 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LINCOLN BY 930 PM CDT.
COLE CAMP BY 935 PM CDT.
THE TOWNS OF MORA...RACKET...CROCKERVILLE AND EDMONSON ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3854 9307 3827 9308 3825 9353 3843 9352
3851 9352 3852 9349 3851 9329 3853 9328
3855 9327
TIME...MOT...LOC 0225Z 260DEG 30KT 3849 9325 3827 9356
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 6:19 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 13, 6:19 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 619 PM CDT TUE MAY 13 2008 ...UPDATE TO AVIATION... .DISCUSSION... SHORT TERM (LATE THIS AFTERNOON THROUGH THURSDAY NIGHT)... MAIN FOCUS FOR THE NEXT 15 HOURS OR SO WILL BE ON SEVERE THUNDERSTORM POTENTIAL. MOISTURE CONTINUES TO INCREASE THIS AFTERNOON AHEAD OF A SLOWLY ADVANCING COLD FRONT. AT 2PM...THE COLD FRONT EXTENDED FROM NEAR TOPEKA TO WICHITA TO OKLAHOMA CITY. MID TO UPPER 60 DEW POINTS HAD MADE IT INTO NORTHEAST OKLAHOMA AHEAD OF THIS FRONT. THE 18Z RAOB FROM KSGF CONTINUED TO REVEAL QUITE THE CAP. THE 19Z KOUN SOUNDING STILL INDICATED A CAP...BUT IT HAD SIGNIFICANTLY ERODED SINCE 12Z. RECENT ECHOES ON RADAR ACROSS NORTHEAST OKLAHOMA HAVE STRUGGLED TO GET ESTABLISHED...LIKELY DUE TO THE CAP. REGARDLESS...WILL NEED TO WATCH THIS ACTIVITY OVER THE NEXT COUPLE OF HOURS IN CASE ONE CAN PUNCH THROUGH. BY EARLY THIS EVENING...SYNOPTIC SCALE LIFT WILL BEGIN TO INCREASE WITH THE APPROACH OF A WEAK SHORT WAVE TROUGH AND UPPER LEVEL JET STREAK. THIS COMBINED WITH THE APPROACHING FRONT WILL LIKELY BE ENOUGH FOR ISOLATED TO WIDELY SCATTERED THUNDERSTORM DEVELOPMENT ALONG THE FRONT ACROSS EASTERN KANSAS AND WESTERN MISSOURI. THE INCREASE IN BOUNDARY LAYER MOISTURE AND STEEP MID LAPSE RATES WILL RESULT IN MODERATE INSTABILITY. WIND SHEAR IN THE HAIL GROWTH LAYER WILL SUPPORT VERY LARGE HAIL WITH WHAT SHOULD INITIALLY BE SUPERCELLS. MODIFIED RAOBS AND FORECAST SOUNDINGS WOULD ALSO YIELD A DAMAGING STRAIGHT LINE WIND THREAT. VEERED WINDS AT THE SURFACE MAY LIMIT THE TORNADO THREAT SOMEWHAT...BUT LOW LEVEL SHEAR WILL REMAIN SUFFICIENT FOR AN ISOLATED TORNADO THREAT. CONFIDENCE DECREASES SOMEWHAT DURING THE LATER EVENING AND OVERNIGHT HOURS WITH REGARD TO THE STORM MODE AND COVERAGE. CURRENT THINKING IS THAT WE WILL LIKELY SEE A BROKEN LINE OF STORMS GET GOING ALONG THE FRONT AND PUSH ACROSS MUCH OF THE MISSOURI OZARKS. THE PRIMARY SEVERE THREAT WITH THIS BROKEN LINE WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. THE LATEST RUC MODEL IS SOMEWHAT CONCERNING ALONG AND SOUTH OF HIGHWAY 60 AS IT INCREASES LOW LEVEL WIND SHEAR TO A POINT WHERE SPIN UPS ALONG THE LINE WOULD BE POSSIBLE. THIS MAKES SENSE GIVEN WHAT SHOULD BE A STRENGTHENING LOW LEVEL JET. WITH LCLS ALSO LOWERING DURING THIS TIME FRAME...WILL BE UPDATING THE HAZARDOUS WEATHER OUTLOOK BY 4 PM TO INCLUDE PORTIONS OF SOUTH CENTRAL MISSOURI IN THE ISOLATED TORNADO RISK. SCHAUMANN WEDNESDAY...THE REGION WILL BE BETWEEN SYSTEMS. A LINGERING CHANCE FOR SHRA/TSRA EXISTS OVER THE SOUTHERNMOST CWA AS THE WEAKENING FRONT BEGINS TO SHIFT TO THE SOUTH AND FURTHER LOSE IDENTITY. MOST OF WEDNESDAY WILL LIKELY BE DRY. PRECIP WILL ONCE AGAIN GET GOING TO OUR SOUTH AND SOUTHWEST LATE IN THE DAY. WEDNESDAY NIGHT AND THURSDAY...STILL HAVE DIFFERENCES WITH THE SHORT RANGE MODELS DURING THIS TIME FRAME. A WEAK SFC WAVE IS PROGGED TO DEVELOP TO OUR SOUTHWEST. MODELS AGREE THAT THE CURRENT CUT OFF LOW OVER THE SOUTHWEST WILL SLOWLY APPROACH AND WEAKEN...BUT PLACING OF KEY FEATURES IS STILL IN QUESTION. THE GFS IS THE MODEL SOLUTION FARTHEST TO THE NORTH...AND STRONGEST WITH SFC LOW PRESSURE. MEANWHILE THE NAM/ECMWF/UKMET ALL AGREE ON WEAKER SFC LOW DEVELOPMENT AND A SLIGHTLY FARTHER SOUTH SFC FRONTAL BOUNDARY. HAVE SIDED WITH THE AGREEMENT OF THE NAM/ECMWF/UKMET GIVEN ECMWF CONTINUITY AS OF LATE. WILL BASICALLY SEE RAIN DEVELOP FROM THE SW TO NE AS WEDNESDAY NIGHT PROGRESSES...WITH THE BETTER CHANCES FOR RAINFALL FROM EARLY THURSDAY MORNING THROUGH MUCH OF THURSDAY. GIVEN THE PROGRESSIVE NATURE OF THIS SYSTEM...THE RISK FOR HEAVY RAIN IS LIMITED. NEVERTHELESS WITH PWS BETWEEN 1 AND 1.5 INCHES...WILL NEED TO MONITOR HEAVY RAIN POTENTIAL TOWARD THE MO/ARK BORDER. WITH THE REGION ON THE COOL SIDE OF THE BOUNDARY SEVERE WEATHER IS NOT EXPECTED. THURSDAY NIGHT...A SLOWER EXIT TO THIS SYSTEM IS POSSIBLE...BUT CURRENT INDICATIONS ARE FOR PRECIP TO EXIT STAGE EAST BY THIS PERIOD. HAVE KEPT A SLIGHT CHC MENTION...ESPECIALLY OVER EASTERN ZONES...AS A HOMAGE TO A SLOWER EXIT. SOME CLEARING IS POSSIBLE AS NW WINDS BEGIN TO ADVECT A DRIER AIRMASS INTO THE REGION. BELOW AVG TEMPS IN THE 40S ARE EXPECTED. GAGAN LONG TERM (FRIDAY THROUGH TUESDAY)... MED RANGE MODEL OUTPUT AGREES IN DEVELOPING NORTHWEST FLOW ALOFT AS RIDGING AMPLIFIES OVER THE WESTERN CONUS AND TROUGHING DEEPENS IN THE NORTHEASTERN CONUS. THIS PATTERN IS PROGGED TO BEGIN BREAKING DOWN AT SOME POINT NEXT WEEK...WHICH IS WHERE MODELS BEGIN TO WAVER A BIT. THE BOTTOM LINE FOR THE EXTENDED PERIOD IS GENERALLY DRY WITH AT OR BELOW AVERAGE TEMPERATURES. THERE IS OPPORTUNITY FOR A BRIEF SHOT OR TWO AT SOME LIGHT RAIN AS SHORTWAVES ROUND THE EASTERN TROUGH...BUT TIMING SUCH FEATURES IS A RATHER MOOT EXERCISE AT THIS JUNCTURE. GAGAN && .AVIATION... FOR THE 0000 UTC KSGF/KJLN TAFS...A FEW BREAKS ARE DEVELOPING IN THE MVFR CEILINGS AHEAD OF A COLD FONT OVER SOUTHEAST KANSAS...HOWEVER...THUNDERSTORMS HAVE ALSO RECENTLY ERUPTED ALONG THIS FRONT AS WELL...AND EXPECT THEM TO MOVE EAST INTO THE KJLN AREA EARLY THIS EVENING...AND INTO KSGF MID/LATE EVENING. LOW END MVFR OR IFR CONDITIONS WILL OCCUR BEHIND THE FRONT DURING THE OVERNIGHT HOURS....ESPECIALLY IF CONSIDERABLE PRECIP CONTINUES TO DEVELOP WITH THE FROPA. HIGH PRESSURE BUILDS INTO THE AREA WED WITH LOWER CEILINGS EXPECTED TO SCATTER OUT. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 13, 8:25 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 825 PM CDT TUE MAY 13 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 825 PM CDT TUE MAY 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING WITH LARGE HAIL...DAMAGING WIND GUSTS OF OVER 60 MPH...AND ISOLATED TORNADOES OVER SOUTHEAST KANSAS AND WESTERN MISSOURI AHEAD OF A COLD FRONT THAT EXTENDS FROM NORTHWEST MISSOURI INTO SOUTHEAST KANSAS AT 8 PM. THE MAIN STORM THREAT AREA WILL BE WHERE THE CURRENT TORNADO WATCH IS IN EFFECT...ROUGHLY ALONG AND WEST OF A LINE FROM WARSAW TO SPRINGFIELD TO CASSVILLE. DECREASING INSTABILITY INTO THE OVERNIGHT HOURS WILL LIMIT THE SEVERE THREAT AFTER 11 PM AS THE COLD FRONT MOVES THROUGH THE REST OF THE MISSOURI OZARKS. A FEW STRONG TO MARGINALLY SEVERE STORMS WILL STILL BE POSSIBLE OVERNIGHT EAST OF MISSOURI HIGHWAY 5 WITH WIND GUSTS OF 40 TO 60 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FRONTAL BOUNDARY WILL STALL OUT OVER NORTHERN ARKANSAS ON WEDNESDAY BEFORE LIFTING BACK TO THE NORTH AS AN UPPER LEVEL DISTURBANCE LIFTS NORTHEAST INTO THE PLAINS WEDNESDAY NIGHT. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL SPREAD NORTHWARD INTO SOUTHERN MISSOURI WEDNESDAY NIGHT AND THURSDAY. AT THIS TIME IT APPEARS AS IF THE STORMS WILL REMAIN BELOW SEVERE LIMITS...HOWEVER HEAVY RAIN MAY LEAD TO FLOODING OVER EXTREME SOUTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED IN SOME AREAS OVERNIGHT...ESPECIALLY WHERE THE TORNADO WATCH IS CURRENTLY IN EFFECT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, May 13, 7:16 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 716 PM CDT TUE MAY 13 2008 KSZ097-140045- CRAWFORD KS- 716 PM CDT TUE MAY 13 2008 ...SIGNIFICANT WEATHER ALERT FOR CRAWFORD COUNTY UNTIL 745 PM CDT... AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF MCCUNE...OR 11 MILES NORTH OF OSWEGO...MOVING EAST NORTHEAST AT 41 MPH. NICKEL SIZE HAIL...AND WINDS OF UP TO 50 MPH ARE EXPECTED WITH THIS STORM. BARJENBRUCH
Special weather statement, May 13, 7:29 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 729 PM CDT TUE MAY 13 2008 KSZ073-140100- BOURBON KS- 729 PM CDT TUE MAY 13 2008 ...SIGNIFICANT WEATHER ALERT FOR BOURBON COUNTY UNTIL 800 PM CDT... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR UNIONTOWN...OR 18 MILES WEST OF FORT SCOTT...MOVING EAST AT 29 MPH. THIS STORM WILL BE NEAR... UNIONTOWN BY 735 PM CDT. REDFIELD BY 745 PM CDT. FORT SCOTT AND 9 MILES SOUTH OF FULTON BY 800 PM CDT. THE TOWNS OF MARMATON...DEVON AND HAMMOND ARE IN THE PATH OF THIS STORM. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BARJENBRUCH
Local storm report, May 13, 7:57 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
757 PM CDT TUE MAY 13 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0736 PM FUNNEL CLOUD 1 W MCCUNE 37.35N 95.03W
05/13/2008 CRAWFORD KS EMERGENCY MNGR
FUNNEL CLOUD REPORTED AT HIGHWAY 400 NEAR CRAWFORD AND
LABETTE COUNTY LINES.
&&
AFLocal storm report, May 13, 8:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TORNADO MINDENMINES 37.47N 94.59W
05/13/2008 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTS A BRIEF TORNADO NEAR
MINDENMINES. SEVERAL REPORTS OF FUNNELS SOUTH OF 160
BETWEEN MINDENMINES AND LAMAR. HAIL NICKEL TO QUARTER
SIZE IN MINDENMINES.
&&
ANGLESpecial weather statement, May 13, 8:39 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 839 PM CDT TUE MAY 13 2008 MOZ055-140215- BENTON MO- 839 PM CDT TUE MAY 13 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN BENTON COUNTY UNTIL 915 PM CDT... AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF CLINTON...MOVING NORTHEAST AT 37 MPH. THIS STORM WILL BE NEAR... LINCOLN BY 900 PM CDT. COLE CAMP BY 915 PM CDT. THE TOWNS OF RACKET...PALO PINTO...BRANDON...IONIA AND MORA ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BARJENBRUCH
Local storm report, May 13, 8:47 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 PM CDT TUE MAY 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM FUNNEL CLOUD 1 S LAMAR 37.48N 94.28W
05/13/2008 BARTON MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTS FUNNEL 1 MILE SOUTH OF LAMAR
NEAR THE GOLF COURSE.
&&
ANGLEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:36 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 54 min |
| May 13, 7:38 PM CDT | Tornado Warning | SGF | Barton, Jasper | 52 min |
| May 13, 8:24 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade | 51 min |
| May 13, 9:10 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade | 35 min |
| May 13, 9:43 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 47 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.